zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability of solutions for nonlinear singular systems with delay. (English) Zbl 1255.34078
This paper presents new notions of stability for singular systems with delay, and provides sufficient conditions for uniform stability for a class of nonlinear singular systems with delay. An example is provided to illustrate the results.
MSC:
34K20Stability theory of functional-differential equations
34K32Implicit functional-differential equations
References:
[1]Rosenbrock, H. H.: Structural properties of linear dynamical systems, Internat. J. Control 20, 191-202 (1974) · Zbl 0285.93019 · doi:10.1080/00207177408932729
[2]C.T. Chen, Y.Q. Liu, Lyapunov stability of linear singular dynamical systems, in: Proceedings of the 1997 IEEE International Conference on Intelligent Processing Systems, 1997, pp. 635–639.
[3]Syrmos, V. L.; Misra, P.; Aripirala, R.: On the discrete generalized Lyapunov equation, Automatica 31, No. 2, 297-301 (1995) · Zbl 0821.93044 · doi:10.1016/0005-1098(94)00092-W
[4]Zhang, L. Q.; Lam, J.; Zhang, Q. L.: New Lyapunov and Riccati equations for discrete time descriptor systems, IEEE. trans. Automat. control 44, No. 11, 2134-2139 (1999) · Zbl 1136.93376 · doi:10.1109/9.802931
[5]L.Q. Zhang, J. Lam, Q.L. Zhang, New Lyapunov and Riccati Equations for discrete-time descriptor systems, in: Proceedings of 14th World Congress of IF-AC, D-2b-01-2, 1999, pp. 7–12.
[6]Vladimir, B. B.; Mirko, M. M.: Extended stability of motion of semi-state systems, Internat. J. Control 46, No. 6, 2183-2197 (1987) · Zbl 0634.93057 · doi:10.1080/00207178708934042
[7]Mirko, M. M.; Vladimir, B. B.: Stability analysis of singular systems, Circuits systems signal process. 8, No. 3, 267-287 (1989) · Zbl 0688.93042 · doi:10.1007/BF01598415
[8]Y.Q. Li, Y.Q. Liu, Basic theory of singular system of linear differential difference equations, in: Proceedings of 13th IFAC World Congress, vol. 1, 1996, pp. 79–84.